# SDR FDEA201408182202

- Difficulty date: August 18, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 88,415 hours, 28,163 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: S4913801AS29100
- Condition: Broken
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAC COMPARTMENT SLAT TO AILERON LOCK OUT CONTROL CABLE BROKEN.  R & R SLAT TO AILERON LOCKOUT CONTROL CABLE IAW MM 27-11-04-2.  ADJUSTED AILERON LOCKOUT & OPERATIONS CHECKED GOOD IAW AMM 27-10-00-5.
